ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Корректные граничные задачи для неправильно-эллиптических уравнений в классе L1

Айрапетян, Г. М. (1991) Корректные граничные задачи для неправильно-эллиптических уравнений в классе L1. Հայաստանի ԳԱ Տեղեկագիր. Մաթեմատիկա, 26 (4). pp. 309-328. ISSN 00002-3043

[img]
Preview
PDF
Download (2495Kb) | Preview
    Item Type: Article
    Additional Information: Կոռեկտ եզրային խնդիրներ ոչ ճշգրիտ էլիպտական հավասարումների համար L1 դասերում։ Correct boundary value probleme for nonregyliar-elliptic equations in a class L1.
    Uncontrolled Keywords: Հայրապետյան Հ. Մ., Hairapetian H. M.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 21 Nov 2012 15:03
    Last Modified: 13 Feb 2013 10:16
    URI: http://mathematics.asj-oa.am/id/eprint/1080

    Actions (login required)

    View Item